| Catalog Number |
CH3700 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a 5.5" (14 cm) appx 0.55 ml, smallbore trifuse ext set w/3 chemoclave¿, spiros¿ w/red cap, 3 clamps the reported issue was trifuse tubing disconnected from bonded spiros.Ivf running at time of event.There was patient involvement and no harm.
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Additional Manufacturer Narrative
The reported complaint could not be confirmed.No product samples, pictures, or videos were received for investigation.Therefore, a comprehensive failure investigation cannot be performed and a cause cannot be determined.A manufacturing record review could not be completed as the lot number was not provided by the customer.